MathSciNet Relay Station
MathSciNet bibliographic data
MR790569 (87h:62067) 62G05 (62F12 62G30)
Haeusler, E.; Teugels, J. L. On asymptotic normality of Hill's estimator for the exponent of regular variation. Ann. Statist. 13 (1985), no. 2, 743–756.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement